# SDR AWXA9800203

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296M1
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING GEAR RETRACTION, LEFT HYDRAULIC SYSTEM FLUID LOST EICAS MESSAGE.  AIR TURNBACK TO LAS.  REMOVED AND REPLACED NOSE GEAR SEQ VALVE ASSEMBLY IN ACCORDANCE WITH BMM 32-34-06.  AIRCRAFT INSPECTED AND FOUND SAFE FOR FLIGHT.
